Formes fermées non singulières et propriétés de finitude des groupes
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 3, p. 301-320
@article{ASENS_2000_4_33_3_301_0,
     author = {Damian, Mihai},
     title = {Formes ferm\'ees non singuli\`eres et propri\'et\'es de finitude des groupes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 33},
     number = {3},
     year = {2000},
     pages = {301-320},
     doi = {10.1016/s0012-9593(00)00112-9},
     zbl = {0969.57026},
     mrnumber = {2002b:57031},
     language = {fr},
     url = {http://http://www.numdam.org/item/ASENS_2000_4_33_3_301_0}
}
Damian, Mihai. Formes fermées non singulières et propriétés de finitude des groupes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 33 (2000) no. 3, pp. 301-320. doi : 10.1016/s0012-9593(00)00112-9. http://www.numdam.org/item/ASENS_2000_4_33_3_301_0/

[1] Arnol'D V.I., First steps in symplectic topology, Russ. Math. Surv. 6 (1986) 3-18. | MR 89d:58034 | Zbl 0649.58010 | Zbl 0618.58021

[2] Bestvina M., Brady N., Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445-470. | MR 98i:20039 | Zbl 0888.20021

[3] Bieri R., Homological Dimension of Discrete Groups, Queen Mary College Mathematics Notes, 1976. | MR 57 #6224 | Zbl 0357.20027

[4] Bieri R., Normal subgroups in duality groups and in groups of cohomological dimension 2, J. Pure App. Algebra 7 (1976) 35-52. | MR 52 #10904 | Zbl 0322.20024

[5] Bieri R., Eckmann B., Finiteness properties of duality groups, Comment. Math. Helv. 49 (1974) 74-83. | MR 49 #5205 | Zbl 0279.20041

[6] Bieri R., Neumann W., Strebel R., A geometric invariant for discrete groups, Invent. Math. 90 (1987) 451-477. | MR 914846 | MR 89b:20108 | Zbl 0642.57002

[7] Bieri R., Renz B., Valuations on free resolutions and higher geometric invariants of groups, Comment. Math. Helv. 63 (1998) 464-497. | MR 960770 | MR 90a:20106 | Zbl 0654.20029

[8] Bieri R., Strebel R., Geometric invariants for discrete groups, Frankfurt, Manuscript in progress.

[9] Brown K.S., Cohomology of Groups, GTM 87, Springer, New York, 1982. | MR 672956 | MR 83k:20002 | Zbl 0584.20036

[10] Brown K.S., Trees, valuations and the Bieri-Neumann-Strebel invariant, Invent. Math. 90 (1987) 479-504 ; 451-477. | MR 89e:20060 | Zbl 0663.20033

[11] Charney R., Davis M., Finite K(π, 1)'s for Artin groups, in : Prospects in Topology, Princeton, NJ, 1994, pp. 110-124. | MR 97a:57001 | Zbl 0930.55006

[12] Droms C., Subgroups of graph groups, J. Algebra 110 (1987) 519-522. | MR 88m:05046 | Zbl 0625.20026

[13] Eliashberg Y., Gromov M., Lagrangian intersections and the stable Morse theory, J. Boll. Unione Mat. Ital., Ser. B11 VII (2) Suppl. (1997) 289-326. | MR 98d:58057 | Zbl 0964.58009

[14] Farrell F.T., Jones L.E., Stable pseudoisotopy spaces of non-positively curved manifolds, J. Differential Geom. 38 (1991) 769-834. | MR 93b:57020 | Zbl 0749.53022

[15] Hochschild G., Serre J.-P., Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953) 110-134. | MR 14,619b | Zbl 0050.02104

[16] Hu B., Whitehead groups of finite polyhedra with non-positive curvature, J. Differential Geom. 38 (3) (1993) 501-517. | MR 94k:57037 | Zbl 0781.57009

[17] Gromov M., Hyperbolic groups, essays in group theory, in : Gersten S.M (Ed.), M.S.R.I. Publ. 8, Springer, New York, 1987, pp. 75-263. | MR 89e:20070 | Zbl 0634.20015

[18] Latour F., Existence de 1-formes fermées non-singulières dans une classe de cohomologie de de Rham, Publ. Math. IHES 80 (1994). | Numdam | MR 96f:57030 | Zbl 0837.58002

[19] Laudenbach F., Sikorav J.-C., Persistance de l'intersection avec la section nulle au cours d'une isotopie hamiltonienne dans un fibré cotangent, Invent. Math. 82 (1985) 349-357. | MR 87c:58042 | Zbl 0592.58023

[20] Levitt G., 1-formes singulières et groupe fondamental, Invent. Math. 88 (1987) 635-667. | MR 88d:58004 | Zbl 0594.57014

[21] Kervaire M., On the theorem of Barden-Mazur-Stallings, Comment. Math. Helv. 40 (1965) 31-42. | MR 32 #6475 | Zbl 0135.41503

[22] Maumary S., Type simple d'homotopie, in : Torsion et Type Simple d'Homotopie, Lecture Notes in Math., Vol. 48, Springer, Berlin, 1967. | MR 36 #5943

[23] Meier J., Meinert H., Van Wyk L., Finiteness properties and abelian quotients of graph groups, J. Math. Res. Lett. 3 (1996) 779-785. | MR 98b:57003 | Zbl 0876.57003

[24] Meier J., Van Wyk L., The Bieri-Neumann-Strebel invariants for graph groups, Proc. London Math. Soc. 71 (1995) 263-280. | MR 96h:20093 | Zbl 0835.20037

[25] Milnor J., Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358-426. | MR 33 #4922 | Zbl 0147.23104

[26] Novikov S.P., Multivalued functions and functionals. An analogue of the Morse theory, Soviet. Math. Dokl. 24 (2) (1981) 222-226. | Zbl 0505.58011

[27] Pajitnov A., Surgery on the Novikov complex, K-theory 10 (1996) 323-412. | MR 97j:57043 | Zbl 0861.57042

[28] Pajitnov A., On the sharpness of Novikov type inequalities for manifolds with free abelian group, Math. USSR Sbornik 68 (1991) 351-389. | Zbl 0708.57013

[29] Renz B., Thesis, University of Frankfurt, 1987.

[30] Sharko V.V., The stable algebra of Morse theory, Math. USSR-Izv. 36 (3) (1991) 629-653. | MR 92a:57037 | Zbl 0723.58012

[31] Sharko V.V., Functions on Manifolds. Algebraic and Topological Aspects, Trans. Math. Monographs, Vol. 131, Amer. Math. Soc., Providence, RI, 1993. | MR 94j:57001 | Zbl 0791.57001

[32] Sikorav J.-C., Un problème de disjonction par isotopie symplectique dans un fibré cotangent, Ann. Scient. Éc. Norm. Sup. 19 (1986) 543-552. | Numdam | MR 88d:58045 | Zbl 0621.58018

[33] Sikorav J.-C., Problèmes d'intersection et de points fixes en géométrie Hamiltonienne, Comment. Math. Helv. 62 (1987) 61-72. | MR 88g:58067 | Zbl 0684.58015

[34] Sikorav J.-C., Homologie de Novikov associée à une classe de cohomologie réelle de degré un, Thèse Orsay, 1987.

[35] Smale S., On the structure of manifolds, Amer. J. Math. 84 (1962) 387-399. | MR 27 #2991 | Zbl 0109.41103

[36] Stallings J.R., A finitely presented group whose 3-dimensional integral homology is not finitely generated, Amer. J. Math. 85 (1963) 541-543. | MR 28 #2139 | Zbl 0122.27301

[37] Stallings J.R., On fibering certain 3-manifolds, in : Topology of 3-Manifolds and Related Topics, Prentice-Hall, Englewood Cliffs, NJ, 1962, pp. 95-100. | MR 28 #1600

[38] Thurston W.P., A norm on the homology of 3-manifolds, Mem. Amer. Math. Soc. 339 (1986). | MR 88h:57014 | Zbl 0585.57006

[39] Tischler D., On fibering certain foliated manifolds over S1, Topology 9 (1970) 153-154. | MR 41 #1069 | Zbl 0177.52103

[40] Wall C.T.C., Finiteness conditions for CW-complexes, Ann. of Math. 81 (1965) 56-69. | MR 30 #1515 | Zbl 0152.21902